RUS  ENG
Full version
JOURNALS // Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta // Archive

Izv. IMI UdGU, 2012 Issue 1(39), Pages 64–65 (Mi iimi28)

Studies of stability problems for linear stochastic functional-differential equations by N. V. Azbelev’s «$W$-method»

R. I. Kadieva, A. V. Ponosovb

a Daghestan State University
b Norwegian University of Life Sciences

Abstract: N. V. Azbelev’s ideas, which have been developed in connections with the studies of stability of solutions to linear stochastic functional differential equations, are briefly summarized.

Keywords: stability of solutions, method of the auxiliary equations.

UDC: 517.929.4+519.21

MSC: 34H15, 34G15

Received: 15.02.2012



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025